Question

 Can withdrawal from lyrica cause ear aches?

Answer On One Hand: Earaches Are Not Commonly ReportedThe makers of Lyrica do not report earaches as a possible symptom of withdrawal from the medication. The most commonly reported Lyrica withdrawal symp... Read More »
http://www.answerbag.com/q_view/1927087

Top Q&A For: Can withdrawal from lyrica cause ear aches

Can anemia cause body aches?

Can asthma cause body aches?

Body aches are not a symptom of asthma. The most common symptoms associated with asthma include shortness of breath, wheezing, tightness in the chest and frequent coughing. According to the America... Read More »
http://www.answerbag.com/q_view/1912205

Can knee problems cause thigh aches?

Sciatica, groin strain, a thigh injury or a strain or fracture of the femur are common causes of thigh pain. But knees are frequently to blame for thigh pain since the knee joint connects the thigh... Read More »
http://www.answerbag.com/q_view/1909318

Can smelling smoke cause body aches and fatigue?

Answer I developed this reaction after a prescription for asthma which I had a bad reaction to. Now whenever I am around smoke I become fatugued and feel sick for sometimes days. I strongly believe... Read More »
http://wiki.answers.com/Q/Can_smelling_smoke_cause_body_aches_and_fatigue


feedback
loading